# SDR YENA2023010300003

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 433
- Aircraft time: 30,268 hours, 20,307 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Lack Of Lube
- Location: Rt Overwing Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLT#1073, JFK-BNA.  AIRCRAFT DIVERTED TO BOS.  DOOR EMERGENCY RT OPEN EICAS MESSAGE IN FLIGHT.  FOUND RT OVERWING EXIT DOOR NOT FULLY LATCHED.  DETERMINED FWD LOCKING ROLLER STICKING AND NOT ENGAGING LOCKING MECHANISM.  LUBRICATED FWD AND AFT LOCKING ROLLERS DOOR LOCKS AND OPERATED NORMALLY. OK FOR CONTINUED SERVICE IAW AMM 52-21-21.
